# SDR SIMA20180110001

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 32,392 hours, 27,624 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Panel
- Part number: 14534177405
- Part serial: 145785
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN SYSTEM CUTOUT INOPERATIVE IN FLIGHT.   REMOVED AND REPLACED TRIM CONTROL PANEL IAW AMM 20-15-10. OPS CHECKED GOOD.
